12 doctors weighed in:

I'm on bc pills & i'm 3 days late on my period. Why do I have cramping? I've heard my period should move to when i'm on the brown pills. Is this why?

12 doctors weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology
10 doctors agree

In brief: Depends

If you have been on the pill for several months, you should be having your period during the last week of the pill.
If you have just started the pill, some breakthrough bleeding is quite common. The cramps may be associated with the bleeding, or could be due to ovulation - again depending on how long you have been taking the pill. If this is a new development while on the pill, see your doctor.

In brief: Depends

If you have been on the pill for several months, you should be having your period during the last week of the pill.
If you have just started the pill, some breakthrough bleeding is quite common. The cramps may be associated with the bleeding, or could be due to ovulation - again depending on how long you have been taking the pill. If this is a new development while on the pill, see your doctor.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
1 comment
Dr. Robert Lutz
whatever else you do -please get a pregnancy test but do not stop the pills or you may get pregnant!
Dr. Denise Lochner
Obstetrics & Gynecology

In brief: Probably.

You didnt specify where you are in your pack but most women start their period about 2-4 days after starting the nonhormone pills ( in your case the brown pills).

In brief: Probably.

You didnt specify where you are in your pack but most women start their period about 2-4 days after starting the nonhormone pills ( in your case the brown pills).
Dr. Denise Lochner
Dr. Denise Lochner
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors